Journal of Symbolic Logic

Review: Raouf Doss, Note on Two Theorems of Mostowski

Bjarni Jonsson

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 11, Issue 3 (1946), 85-86.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183391535

JSTOR
links.jstor.org

Citation

Jonsson, Bjarni. Review: Raouf Doss, Note on Two Theorems of Mostowski. J. Symbolic Logic 11 (1946), no. 3, 85--86. https://projecteuclid.org/euclid.jsl/1183391535


Export citation